# SDR RAIA980609

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG107150G14
- Condition: Failed
- Location: Rt Engine
- Part time: 14,579 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7050 - STL - RIGHT ENGINE OIL PRESSURE READS HIGH, 140 PSI.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER.  (M)
